# SDR 5APR577Y35

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 2,850 hours, 2,553 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,850 hours, 2,553 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759B
- Part serial: F100671
- Condition: Broken
- Location: Rt Brake
- Part time: 986 hours, 1,180 cycles
- Component: Brake
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) DURING A 100 HR INSP, THE RT BRAKE OTBD BRAKE DISC WAS DISCOVERED TO BE BROKEN INTO (2) PIECES. R & R BRAKE ASSY IAW MM.
